# SDR 04FDEA02436

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 69,613 hours, 25,424 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT RECEIVED BATTERY DISCHARGING ALERT, BATTERY VOLTAGE WAS 29V.  DIVERTED TO TPA.  AFTER LANDING GOT:  BATTERY CHARGER INOP ALERT.  FACT:  TROUBLESHOT PER FIM 24-30-01.  REMOVED AND REPLACED EPCU PER MM 24-08-01-4.  PERFORMED RTS PER MM 24-08-01-5.  REMOVED AND REPLACED RELAY R2-5784 PER SMP AS PRECAUTIONARY.
